# SDR DALA2016063005036

- Difficulty date: June 30, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 68,494 hours, 50,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT FLOOR SUPPORT CORRODED UNDER FLOORBOARD PANEL 120E.  APPROXIMATE STA 160, RBL55.  R & R FLOOR SUPPORT IAW SRM 53-30-02.
